Jump to content



Photo

Feel Like I Am Losing This Battle


  • Please log in to reply
3 replies to this topic

#1 whoamI35

whoamI35

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 11 August 2016 - 02:12 AM

Hi all....I have been reading on this website on and off for the past week, but have never posted. My story is long, and arduous, and not much different than anyone else's on here. I was on 60 mg of Cymbalta for about a year - after gaining about 40 pounds, my doctor decided to cut my dose in half. So I went from 60, to 30 overnight. I took 30 for 2 days, and had a complete nervous breakdown. Uncontrollable sobbing, hysteria, pain, thumping in my head, visual disturbances, paranoia, anger... lost time from work, etc. 

 

I ended up in the Urgent Care, where the MD told me it was cut too quickly, and that I needed to taper 60/30/60/30 for a week. Then to cut to a schedule of 60/30/30 for a week. 

 

I have been doing the 60/30/30 for about 2 weeks, and it has been a living hell. 

 

I have not been at work for the last 2 days, and am sure I cannot go tomorrow as I can't sleep at night, and it is currently 2am. 

 

I have a new, beautiful relationship with a wonderful, kind, supporting man... and I fear all of this will cause him to leave me. 

 

My family is very concerned for my well being, as am I. 

 

I feel lost inside of my own head. I feel distant from everything around me. Everything sounds too loud. The TV, the lights are too bright, horrible heart palpitations... I fear that this drug has done permanent damage and that I will never be "me" again. I am normally a very bright, quick witted, intelligent, passionate, creative woman....and as of now, I feel empty...lost...confused...scared...and sad. 

 

Please tell me this will get better. And please help me figure out what to do about the drugs. My family MD is the one who prescribed the Cymbalta. I do not have a psychiatrist, but was able to get an appointment with one set for a month from now, which after calling 5 different clinics was the soonest anyone could get me in. 

 

I am at a complete loss for what to do to regain control of my life. 

 

Thank you for any and all help. Love to all. 

 

-B


#2 gail

gail

    God-like

  • Site Supporter
  • 5,608 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 11 August 2016 - 07:22 AM

Hello WhoamI,

First, you reinstate to 60 for a while to stabilize.
Then you bead count.

No way, never do the 60-30 so on. Cymbalta has a very short half life, you are putting yourself in withdrawal day after day.

The weight will come down gradually, as you bead count your way down.

Some go straight to 30 without any symptoms, others have to go slower.

Others will come in with their suggestions.

#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,765 posts
  • LocationMissouri

Posted 11 August 2016 - 08:41 AM

Gail is dead on. Back to 60 until stable and then bead count slowly downward. You might still have issues but it will be easier to manage.


#4 Geebers

Geebers

    Member

  • Members
  • PipPip
  • 17 posts

Posted 13 August 2016 - 08:40 PM

Hang in there! Praying for you. It's not easy. I have to return to teaching in a week. Scared about how that is going to happen.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users